# SDR FDEA201205121803

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 81,326 hours, 33,784 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA7223515
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR UPPER AFT HINGE AT BS 735 TO 745 FOUND CORRODED.  R & R IAW CMM 52-34-04, REV 55.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
